# SDR AWXA200200783

- Difficulty date: August 21, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,829 hours, 33,944 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 4844
- Condition: Leaking
- Location: Spoiler
- Part time: 47,650 hours, 34,174 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0644 - ON DESCENT INTO PHX EN ROUTE FROM ELP LOST A-HYDRAULIC SYSTEM PRESSURE.  MAINTENANCE FOUND THE NR 6 FLIGHT SPOILER ACTUATOR LEAKING.  REMOVED AND REPLACED NR 6 FLIGHT SPOILER ACTUATOR IAW T/C R3M27021, LEAK AND OPERATIONAL CHECK WERE GOOD.
